# SDR VNAA202511210001

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670390961
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD &OTBD HINGE FITTINGS AND OTBD HINGE OF AFT LAVATORY SERVICE ACCESS PANEL (196ER) AT AFT LOWER FUSELAGE.   OTBD HINGE FITTINGS AND INB /OTBD HINGE OF AFT LAVATORY SERVICE ACCESS PANEL (196ER) WERE REPLACED PER SRM 51-41-02-001-001-A01
